Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Retin-A Micro Top.

Overall User Ratings

30 Total User Reviews

User Reviews

«Previous 16-20 of 27 Next»
Condition: Acne
12/28/2008 2:04:50 PM

Reviewer: 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
After using consistently for a year my skin was clear but red,very dry and always peeling. Switched to Atralin which is less drying while extremely effective.

Condition: Acne
12/17/2008 10:38:02 AM

Reviewer: angelfri, 35-44 Female on Treatment for 1 to less than 2 years

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I am a 43 year old acne suffer and this is the only thing that has been able to keep my acne under control.I have to use this product or within a week of not using it my acne returns with a vengence.

Condition: Acne
12/12/2008 4:04:42 PM

Reviewer: 19-24 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I used this, combined with an oral medication, in high school when I had bad acne. I tried Differin first, which was very ineffective. My dermatologist then prescribed Retin-A Micro, and it worked great. It got rid of troublesome zits in a few days of treatment. My only complaint is that it can really dry out the area of your skin on which you apply. This was not a big deal for me, I would just us ... Show Full Comment

Condition: Acne
11/24/2008 10:16:21 AM

Reviewer: 19-24 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have cystic acne on my chin as well as other pimples that I have been fighting for years. After many trials and tribulations I found a good dermatologist and she prescribed this to me as well as Duac gel. There is a transition process with the retin A, it does cause burning (temporary) and peeling, but that is because it is shedding all the dead skin cells, and as long as you exfoliate at least ... Show Full Comment

Condition: Acne
10/1/2008 8:40:45 PM

Reviewer: 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 5

Comment:
You have to be very careful about costmetics, and washes. They need to be gentle and not have any other acne treatments in the ingrediants. I found my skin is very peely. My skin definitely has less pimples. I am going to keep using it.

«Previous 16-20 of 27 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.